# SDR SWIA20250514313

- Difficulty date: March 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N509SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000890
- Aircraft time: 9,210 hours, 5,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**  MAJOR REPAIR  **  FUSELAGE SKIN DAMAGED AFT OF THE AFT CARGO DOOR.   (FILED CLOSED)    PERFORMED A TEMPORARY REPAIR TO THE FUSELAGE SKIN JUST AFT OF THE AFT CARGO DOOR BETWEEN FRAMES 80-82 AND STRINGERS 22R-24R IN REFERENCE TO ETD2025-170-903877 REV: A. THIS REPAIR IS CONSIDERED TEMPORARY AS IT WILL REQUIRE A DETAILED STRUCTURAL ANALYSIS. THE VALIDITY OF THIS REPAIR IS 12 MONTHS AS OF MARCH 18, 2025 ( WILL BE REPLACED BY ORIGINAL ISSUANCE OF THIS DOCUMENT) OR TILL THE SUBSTANTIATION IS CONCLUDED, WHICHEVER OCCURS FIRST.
